From my own personal experience, it took a full three weeks for my body to get used to Estradiol and feel like myself again. The first week was very hard but it got a little better everyday. If you are on the patch and scheduled to change it weekly, please don't wait an extra day to do so. I did and ended up with a horrible migraine. If you are taking pill form, take it at the same time everyday so that the medication is level in your body. This will help a great deal.
- Estradiol Information for Consumers
- Estradiol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estradiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Apr 2015 • 1 answer
Posted 21 Mar 2016 • 2 answers
Posted 12 May 2016 • 0 answers
Everolimus - Once going off this med, I find I am having trouble sleeping at night and wondering if?
Posted 3 Nov 2016 • 0 answers
Posted 17 Feb 2018 • 0 answers